The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1998, volume: 179, number: 1-3

  1. Dimitris Achlioptas, Jason I. Brown, Derek G. Corneil, Michael S. O. Molloy
    The existence of uniquely -G colourable graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:1-11 [Journal]
  2. Ahmed Ainouche
    Quasi-claw-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:13-26 [Journal]
  3. S. Ajoodani-Namini
    All block designs with b = (kv)/2 exist. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:27-35 [Journal]
  4. Richard P. Anstee, Lou Caccetta
    Orthogonal matchings. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:37-47 [Journal]
  5. Alberto Borobia, Valerio Chumillas
    *-graphs of vertices of the generalized transitive tournament polytope. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:49-57 [Journal]
  6. Alexandre V. Borovik, Israel M. Gelfand, Neil White
    On exchange properties for Coxeter matroids and oriented matroids. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:59-72 [Journal]
  7. Zhi-hong Chen
    Supereulerian graphs, independent sets, and degree-sum conditions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:73-87 [Journal]
  8. Fabien Durand
    A characterization of substitutive sequences using return words. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:89-101 [Journal]
  9. Hiroshi Era, Morimasa Tsuchiya
    On upper bound graphs whose complements are also upper bound graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:103-109 [Journal]
  10. Gwihen Etienne, Michel Las Vergnas
    External and internal elements of a matroid basis. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:111-119 [Journal]
  11. Daniel A. Klain
    Kinematic formulas for finite vector spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:121-132 [Journal]
  12. Robert Molina
    The centroidal branches of a separable graph are edge reconstructible. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:133-143 [Journal]
  13. Qaiser Mushtaq, Muhammad Aslam Noor
    Group generated by two elements of orders two and six acting on R and Q(sqrt(n)). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:145-154 [Journal]
  14. L. Petingi, F. Boesch, Charles L. Suffel
    On the characterization of graphs with maximum number of spanning trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:155-166 [Journal]
  15. Bernd S. W. Schröder
    On CC-comparability invariance of the fixed point property. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:167-183 [Journal]
  16. Haidong Wu
    On contractible and vertically contractible elements in 3-connected matroids and graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:185-203 [Journal]
  17. Thomas Zaslavsky
    Signed analogs of bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:205-216 [Journal]
  18. Elizabeth J. Billington, Dean G. Hoffman
    The intersection problem for star designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:217-222 [Journal]
  19. Béla Bollobás, Oliver Riordan
    On some conjectures of Graffiti. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:223-230 [Journal]
  20. Endre Boros, Vladimir Gurvich
    A corrected version of the Duchet kernel conjecture. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:231-233 [Journal]
  21. Sharon G. Boswell, Jamie Simpson
    Edge-disjoint maximal planar graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:235-241 [Journal]
  22. C. J. Bouwkamp
    On step-2 transforms for simple perfect squared squares. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:243-252 [Journal]
  23. Emeric Deutsch
    A bijection on Dyck paths and its consequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:253-256 [Journal]
  24. Odile Favaron, Joël Puech
    Irredundance in grids. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:257-265 [Journal]
  25. Akira Higuchi
    Lattices of closure operators. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:267-272 [Journal]
  26. Tibor Jordán
    On the existence of (k, l)-critical graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:273-275 [Journal]
  27. Jennifer M. Nolan, Carla D. Savage, Herbert S. Wilf
    Basis partitions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:277-283 [Journal]
  28. Patric R. J. Östergård
    On the structure of optimal error-correcting codes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:285-287 [Journal]
  29. Shuji Shiraishi
    A remark on maximum matching of line graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:179, n:1-3, pp:289-291 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002